Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Spotting, vomiting, cramps, nausea, alternate diarrhea and constipation. What should I do?

Hi doctor, I m a 28 year old, usually healthy female. I have a gynefix in situ, my period was due on Monday, i have only experienced spotting since then and am having some very strange (for me) experiences. I am so tired that I didn t get out of bed until 14:45 today. I did get up in the night projectile vomiting . I have been getting mild cramps , nausea and have been feeling light headed occassionally over the last few weeks. My bowel movements flip between diarrhoea and constipation . I keep getting achy and in work feeling like I m going to pass out. It feels as though there is something there when I lie on my side at night and for almost 2-3 months I have felt like something is stuck or caught when I bend down and stand up too quickly. I went to a walk in centre last month and was advised to go to the hospital incase it was an ectopic pregnancy . They kept me for 5 hours in A&E, did a blood test and said I should be refered by my GP to a gynaecologist , however, I haven t heard anything! My periods are usually heavy, last months was but this month it is just spotting so far. What would you recommend I do?
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  125 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor